# SDR AALA200801162

- Difficulty date: April 30, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 56,508 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT ROWS 9D TO 16D INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT ROWS 9D TO 16D. SYSTEM GROUND CHECKED NORMAL OPERATION.
